# SDR CALA2013111192767

- Difficulty date: November 9, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT TENSION TIE BS 1180 TWO HOLES FOUND CRACK AT FWD CHANNEL.  IAW ATTACHED FIG MAIN DECK STATION 1180 LT TENSION TIE FWD CHANNEL CRACKED AREA REPAIRED IAW SRM 53-40-30 REPAIR 2 FIG 201 & REPAIR DATA MARKED IAW UAL GNMM 1-0-1-7.
